For days now, I have this thin white film under my tongue. I don't have any pain. It's just bothering me. It's like a thin skin and It's really bothersome. after I brush my teeth they seem to disappear, but in the morning I have it again. I don't know if it's from bactidol because I used it for 4 days. Prior to this I visited my dentist and she noticed that it was red under my tongue, but she said it was normal. Right now it's not as red but like I mentioned I have this thin white film. I seem to have it on my inner lower lips as well, but not as much. What could this be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.